Signature Care Naproxen Sodium PM Caplets - 40 Count

Signature Care Naproxen Sodium PM Caplets - 40 Count

Loading..
Active Ingredients: In Each Caplet: Diphenhydramine Hydrochloride (25 mg), Naproxen Sodium (Naproxen 200 mg) (NSAID) (220 mg). Purpose: Nighttime Sleep-Aid, Pain Reliever., Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Croscarmellose Sodium, FD&C Blue 1 Aluminum Lake, FD&C Blue 2 Aluminum Lake, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Silicon Dioxide, Talc, Titanium Dioxide.
Naproxen Sodium PM, Caplets

Pain reliever (NSAID). Nighttime sleep-aid. Sleep aid plus 12-hour pain reliever. Naproxen sodium and diphenhydramine hydrochloride tablets, 220 mg/25 mg. Compare to Aleve pm active ingredients (this product is not manufactured or distributed by Bayer HealthCare LLC, distributor of Aleve pm). Caplets (capsule-shaped tablets). Quality guarantee. Our Promise: Quality & satisfaction 100% guaranteed or your money back. www.betterlivingbrandsLLC.com. Scan for more information. Other information: Read all warnings and directions before use. Keep outer carton. Each caplet contains: sodium 21 mg. Store at 68-77 degrees F (20-25 degress C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C).

More

Product Attributes
Warning Contains: Allergy Alert: Naproxen sodium may cause a sever allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, blisters. If an allergic reaction occurs, stop use and seek medical help right away.. Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks ever day while using this product, take more or for a longer time than directed.. Heart Attack and Stroke Warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fata
Directions General directions: Do not take more than directed. Drink a full glass of water with each dose. Do not take more than 2 caplets in 24 hours. If taken with food, this product may take longer to work. Age group directions: Adults and Children 12 Years and Over: Take 2 caplets at bedtime.
About the Producer Better Living Brands
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.